Keywords : gh-continuous mapping


Generalized h-Closed Sets in Topological Space

Beyda S. Abdullah

AL-Rafidain Journal of Computer Sciences and Mathematics, 2022, Volume 16, Issue 1, Pages 97-102
DOI: 10.33899/csmj.2022.174413

This study introduce a new type of closed sets in topology called Generalized h-closed sets (briefly, gh-closed) define as follow: ⊆ χ  be gh-closed set if CLh (E)⊆ U  whenever EU and U is open set in (χ,τ). The relation between gh-closed set and other classes of closed sets ( h-closed, g-closed, g -closed, g-closed and αg-closed) are studied. Also, the notion of gh-continuous mapping on topological space is introduce and some properties are proved. Finally, the separation axioms have been studied.